# SDR IPXA2021020165183

- Difficulty date: January 16, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: AFA77953
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK HAS CORROSION BETWEEN STA. 1861-1887 @ X= -8.REPAIRED CORRODED SEAT TRACK BETWEEN STA. 1861-1887 @ X= -8 IAW SRM 53-00-52 REPAIR 1 FIG. 201. (MAJOR)
